# SDR CALA2019061700978

- Difficulty date: June 17, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 67,338 hours, 23,892 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156185
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COWL VALVE OPEN LIGHT STAYS ON BRIGHT WHEN SWITCH IS MOVED TO ON ENG ANTI-ICE 1 REMOVED AND REPLACED NUMBER  1 ENGINE COWL ANTI ICE VALVE IAW AMM 30-21-11. OPS CHECK NORMAL.
